MathSciNet Relay Station
MathSciNet bibliographic data
MR2071421 (2005e:60202) 60K15 (60J10 60K05)
Fuh, Cheng-Der Uniform Markov renewal theory and ruin probabilities in Markov random walks. Ann. Appl. Probab. 14 (2004), no. 3, 1202–1241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement